Alert archive / California / Marine Weather Statements in 2007
Marine Weather Statement 21, NWS Los Angeles, CA
NWS Los Angeles, CA issued this marine weather statement at Nov 5, 2007, 2:21 PM PST. It took effect at Nov 5, 2007, 7:36 PM PST. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2007, 2:21 PM PST (22:21 UTC)
- In effect from
- Nov 5, 2007, 7:36 PM PST
- Expired
- Nov 7, 2007, 6:56 PM PST
- In force
- 47 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS76 KLOX 052221 MWSLOX MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 221 PM PST MON NOV 5 2007 PZZ650-655-060630- /X.NEW.KLOX.MA.S.0021.071107T0500Z-071107T2300Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 221 PM PST MON NOV 5 2007 ...ABOVE NORMAL SOUTH TO SOUTHWEST SWELL WILL AFFECT THE INNER COASTAL WATERS IN 24 TO 36 HOURS... A LARGE SOUTH TO SOUTHWEST SWELL GENERATED IN THE SOUTHERN HEMISPHERE SEVERAL DAYS AGO WILL PUSH INTO THE COASTAL WATERS TUESDAY EVENING. THE HIGHER THAN NORMAL SWELL WILL IMPACT THE INNER COASTAL WATERS TUESDAY NIGHT AND WEDNESDAY BEFORE SUBSIDING AGAIN WEDNESDAY EVENING. THOSE WITH SMALLER CRAFT SHOULD BE PREPARED FOR ROUGHER THAN NORMAL SEAS ACROSS THE INNER COASTAL WATERS OF THE SOUTHERN CALIFORNIA BIGHT DURING THIS PERIOD. $$ SWEET
10 follow-up statements
000 FZUS76 KLOX 060336 MWSLOX MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 736 PM PST MON NOV 5 2007 PZZ670-673-676-061200- /X.EXB.KLOX.MA.S.0021.071106T0336Z-071107T2300Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 736 PM PST MON NOV 5 2007 ...LONG PERIOD SOUTH-SOUTHWEST SWELL WILL AFFECT THE OUTER COASTAL WATERS THROUGH WEDNESDAY... A LARGE SOUTH-SOUTHWEST SWELL GENERATED IN THE SOUTHERN HEMISPHERE SEVERAL DAYS AGO WAS BEGINNING TO ARRIVE ACROSS THE OUTER COASTAL WATERS. SEVERAL OUTER COASTAL WATER BUOYS HAVE REPORTED SWELL HEIGHTS OF 3 TO 4 FEET WITH A PERIOD OF 20 SECONDS THIS EVENING. THE LONG PERIOD SOUTH-SOUTHWEST SWELL IS EXPECTED TO BUILD OVERNIGHT INTO TUESDAY...THEN PEAK TUESDAY NIGHT INTO EARLY WEDNESDAY. DURING THE PEAK OF THE EVENT...SWELL HEIGHTS OF 5 TO 6 FEET WILL BE POSSIBLE ACROSS THE OUTER WATERS. $$ PZZ650-655-061200- /X.EXT.KLOX.MA.S.0021.071106T0336Z-071107T2300Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 736 PM PST MON NOV 5 2007 ...LONG PERIOD SOUTH-SOUTHWEST SWELL WILL AFFECT THE INNER COASTAL WATERS THROUGH WEDNESDAY... A LARGE SOUTH-SOUTHWEST SWELL GENERATED IN THE SOUTHERN HEMISPHERE SEVERAL DAYS AGO WAS BEGINNING TO ARRIVE ACROSS THE INNER COASTAL WATERS. SEVERAL BUOYS ACROSS THE INNER COASTAL WATERS HAVE REPORTED SWELL HEIGHTS OF 3 FEET WITH A PERIOD OF 20 SECONDS THIS EVENING. THE LONG PERIOD SOUTH-SOUTHWEST SWELL IS EXPECTED TO SLOWLY BUILD OVERNIGHT INTO TUESDAY...THEN PEAK TUESDAY NIGHT INTO EARLY WEDNESDAY. DURING THE PEAK OF THE EVENT...SWELL HEIGHTS OF 4 TO 5 FEET WILL BE POSSIBLE ACROSS THE INNER WATERS. THE MAIN EXCEPTION WILL BE AREAS IN THE SANTA BABARA CHANNEL WHICH WILL BE BLOCKED FROM THE SOUTHERLY SWELL DUE TO THE CHANNEL ISLANDS. FOR MORE INFORMATION ON LOCAL BEACH IMPACTS INCLUDING HIGHER THAN NORMAL SURF...HIGH RIP CURRENT RISK...AND MINOR COASTAL FLOODING POTENTIAL...PLEASE REFER TO THE LATEST COASTAL HAZARD MESSAGE (LAXCFWLOX). THOSE WITH SMALLER CRAFT SHOULD BE PREPARED FOR ROUGHER THAN NORMAL SEAS ACROSS THE INNER COASTAL WATERS OF THE SOUTHERN CALIFORNIA...MAINLY TUESDAY NIGHT INTO WEDNESDAY. $$ GOMBERG
000 FZUS76 KLOX 061208 MWSLOX MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 408 AM PST TUE NOV 6 2007 PZZ650-655-670-673-676-061930- /X.CON.KLOX.MA.S.0021.000000T0000Z-071107T2300Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 408 AM PST TUE NOV 6 2007 ...LONG PERIOD SOUTH-SOUTHWEST SWELL WILL AFFECT THE COASTAL WATERS THROUGH WEDNESDAY... A LARGE SOUTH-SOUTHWEST SWELL GENERATED IN THE SOUTHERN HEMISPHERE SEVERAL DAYS AGO WILL CONTINUE TO AFFECT THE SOUTHERN CALIFORNIA COASTAL WATERS. SEVERAL BUOYS ACROSS THE INNER WATERS HAVE REPORTED SWELL HEIGHTS OF 3 TO 4 FEET WITH A PERIOD OF 20 SECONDS OVERNIGHT... AND BUOYS ACROSS THE OUTER WATERS ARE REPORTING SWELL HEIGHTS OF 5 FEET. THE LONG PERIOD SOUTH-SOUTHWEST SWELL IS EXPECTED TO PEAK TONIGHT INTO EARLY WEDNESDAY. DURING THE PEAK OF THE EVENT...SWELL HEIGHTS OF 4 TO 5 FEET WILL BE POSSIBLE ACROSS THE INNER WATERS... AND SWELL HEIGHTS TO 6 FEET WILL BE POSSIBLE ACROSS THE OUTER WATERS. THE MAIN EXCEPTION WILL BE AREAS IN THE SANTA BABARA CHANNEL BLOCKED FROM THE SOUTHERLY SWELL DUE TO THE CHANNEL ISLANDS. FOR MORE INFORMATION ON LOCAL BEACH IMPACTS INCLUDING HIGHER THAN NORMAL SURF...HIGH RIP CURRENT RISK...AND MINOR COASTAL FLOODING POTENTIAL...PLEASE REFER TO THE LATEST COASTAL HAZARD MESSAGE (LAXCFWLOX). THOSE WITH SMALLER CRAFT SHOULD BE PREPARED FOR ROUGHER THAN NORMAL SEAS ACROSS THE ENTIRE COASTAL WATERS OF THE SOUTHERN CALIFORNIA... MAINLY TONIGHT INTO WEDNESDAY. $$ GOMBERG/MEIER
000 FZUS76 KLOX 061917 MWSLOX MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1117 AM PST TUE NOV 6 2007 PZZ650-655-670-673-676-070330- /X.CON.KLOX.MA.S.0021.000000T0000Z-071107T2300Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 1117 AM PST TUE NOV 6 2007 ...LONG PERIOD SOUTH-SOUTHWEST SWELL WILL AFFECT THE COASTAL WATERS THROUGH WEDNESDAY... A LARGE SOUTH-SOUTHWEST SWELL GENERATED IN THE SOUTHERN HEMISPHERE SEVERAL DAYS AGO WILL CONTINUE TO AFFECT THE SOUTHERN CALIFORNIA COASTAL WATERS. SEVERAL BUOYS ACROSS THE COASTAL WATERS HAVE REPORTED SWELL HEIGHTS OF 3 TO 5 FEET WITH A PERIOD OF 20 SECONDS THIS MORNING. THE LONG PERIOD SOUTH TO SOUTHWEST SWELL IS EXPECTED TO PEAK TONIGHT INTO EARLY WEDNESDAY. DURING THE PEAK OF THE EVENT...SWELL HEIGHTS OF 4 TO 6 FEET WILL BE POSSIBLE ACROSS THE COASTAL WATERS. THE MAIN EXCEPTION WILL BE AREAS IN THE SANTA BABARA CHANNEL BLOCKED FROM THE SOUTHERLY SWELL DUE TO THE CHANNEL ISLANDS. FOR MORE INFORMATION ON LOCAL BEACH IMPACTS INCLUDING HIGHER THAN NORMAL SURF...HIGH RIP CURRENT RISK...AND MINOR COASTAL FLOODING POTENTIAL...PLEASE REFER TO THE LATEST COASTAL HAZARD MESSAGE (LAXCFWLOX). THOSE WITH SMALLER CRAFT SHOULD BE PREPARED FOR ROUGHER THAN NORMAL SEAS ACROSS THE ENTIRE COASTAL WATERS OF THE SOUTHERN CALIFORNIA...MAINLY TONIGHT INTO WEDNESDAY. $$ SWEET
000 FZUS76 KLOX 062107 CCA MWSLOX MARINE WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 106 PM PST TUE NOV 6 2007 PZZ650-655-670-673-676-070530- /X.COR.KLOX.MA.S.0021.000000T0000Z-071107T2300Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 106 PM PST TUE NOV 6 2007 ...LONG PERIOD SOUTH-SOUTHWEST SWELL WILL AFFECT THE COASTAL WATERS THROUGH WEDNESDAY... A LARGE SOUTH-SOUTHWEST SWELL GENERATED IN THE SOUTHERN HEMISPHERE SEVERAL DAYS AGO WILL CONTINUE TO AFFECT THE SOUTHERN CALIFORNIA COASTAL WATERS. SEVERAL BUOYS ACROSS THE COASTAL WATERS HAVE REPORTED SWELL HEIGHTS OF 3 TO 5 FEET WITH A PERIOD OF 20 SECONDS THIS MORNING. THE LONG PERIOD SOUTH TO SOUTHWEST SWELL IS EXPECTED TO PEAK TONIGHT INTO EARLY WEDNESDAY. DURING THE PEAK OF THE EVENT...SWELL HEIGHTS OF 4 TO 6 FEET WILL BE POSSIBLE ACROSS THE COASTAL WATERS. THE MAIN EXCEPTION WILL BE AREAS IN THE SANTA BARBARA CHANNEL BLOCKED FROM THE SOUTHERLY SWELL DUE TO THE CHANNEL ISLANDS. FOR MORE INFORMATION ON LOCAL BEACH IMPACTS INCLUDING HIGHER THAN NORMAL SURF...HIGH RIP CURRENT RISK...AND MINOR COASTAL FLOODING POTENTIAL...PLEASE REFER TO THE LATEST COASTAL FLOOD ADVISORY. THOSE WITH SMALLER CRAFT SHOULD BE PREPARED FOR ROUGHER THAN NORMAL SEAS ACROSS THE ENTIRE COASTAL WATERS OF THE SOUTHERN CALIFORNIA...MAINLY TONIGHT INTO WEDNESDAY. $$ SWEET
000 FZUS76 KLOX 062223 MWSLOX MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 223 PM PST TUE NOV 6 2007 PZZ650-655-670-673-676-070530- /X.CON.KLOX.MA.S.0021.000000T0000Z-071107T2300Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 223 PM PST TUE NOV 6 2007 ...LONG PERIOD SOUTH-SOUTHWEST SWELL WILL AFFECT THE COASTAL WATERS THROUGH WEDNESDAY... A LARGE SOUTH-SOUTHWEST SWELL GENERATED IN THE SOUTHERN HEMISPHERE SEVERAL DAYS AGO WILL CONTINUE TO AFFECT THE SOUTHERN CALIFORNIA COASTAL WATERS. SEVERAL BUOYS ACROSS THE COASTAL WATERS HAVE REPORTED SWELL HEIGHTS OF 3 TO 5 FEET WITH A PERIOD OF 20 SECONDS TODAY. THE LONG PERIOD SOUTH TO SOUTHWEST SWELL IS EXPECTED TO PEAK TONIGHT INTO EARLY WEDNESDAY. DURING THE PEAK OF THE EVENT...SWELL HEIGHTS OF 4 TO 6 FEET WILL BE POSSIBLE ACROSS THE COASTAL WATERS. THE MAIN EXCEPTION WILL BE AREAS IN THE SANTA BARBARA CHANNEL BLOCKED FROM THE SOUTHERLY SWELL DUE TO THE CHANNEL ISLANDS. FOR MORE INFORMATION ON LOCAL BEACH IMPACTS INCLUDING THE HIGH SURF ADVISORY...HIGH RIP CURRENT RISK...AND MINOR COASTAL FLOODING POTENTIAL...PLEASE REFER TO THE LATEST COASTAL FLOOD ADVISORY. THOSE WITH SMALLER CRAFT SHOULD BE PREPARED FOR ROUGHER THAN NORMAL SEAS ACROSS THE ENTIRE COASTAL WATERS OF THE SOUTHERN CALIFORNIA...MAINLY TONIGHT INTO WEDNESDAY. $$ GOMBERG/SWEET
000 FZUS76 KLOX 062304 MWSLOX MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 304 PM PST TUE NOV 6 2007 PZZ650-655-670-673-676-070530- /X.EXT.KLOX.MA.S.0021.000000T0000Z-071108T1200Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 304 PM PST TUE NOV 6 2007 ...LONG PERIOD SOUTH-SOUTHWEST SWELL WILL AFFECT THE COASTAL WATERS THROUGH WEDNESDAY NIGHT... A LARGE SOUTH-SOUTHWEST SWELL GENERATED IN THE SOUTHERN HEMISPHERE SEVERAL DAYS AGO WILL CONTINUE TO AFFECT THE SOUTHERN CALIFORNIA COASTAL WATERS. SEVERAL BUOYS ACROSS THE COASTAL WATERS HAVE REPORTED SWELL HEIGHTS OF 3 TO 5 FEET WITH A PERIOD OF 20 SECONDS TODAY. THE LONG PERIOD SOUTH TO SOUTHWEST SWELL IS EXPECTED TO PEAK TONIGHT INTO WEDNESDAY. DURING THE PEAK OF THE EVENT...SWELL HEIGHTS OF 4 TO 6 FEET WILL BE POSSIBLE ACROSS THE COASTAL WATERS. THE MAIN EXCEPTION WILL BE AREAS IN THE SANTA BARBARA CHANNEL BLOCKED FROM THE SOUTHERLY SWELL DUE TO THE CHANNEL ISLANDS. FOR MORE INFORMATION ON LOCAL BEACH IMPACTS INCLUDING THE HIGH SURF ADVISORY...HIGH RIP CURRENT RISK...AND MINOR COASTAL FLOODING POTENTIAL...PLEASE REFER TO THE LATEST COASTAL FLOOD ADVISORY. THOSE WITH SMALLER CRAFT SHOULD BE PREPARED FOR ROUGHER THAN NORMAL SEAS ACROSS THE ENTIRE COASTAL WATERS OF THE SOUTHERN CALIFORNIA...MAINLY TONIGHT INTO WEDNESDAY. $$ GOMBERG
000 FZUS76 KLOX 070526 MWSLOX MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 926 PM PST TUE NOV 6 2007 PZZ650-655-670-673-676-071330- /X.CON.KLOX.MA.S.0021.000000T0000Z-071108T1200Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 926 PM PST TUE NOV 6 2007 ...LONG PERIOD SOUTH-SOUTHWEST SWELL WILL AFFECT THE COASTAL WATERS THROUGH WEDNESDAY NIGHT... A LARGE SOUTH-SOUTHWEST SWELL GENERATED IN THE SOUTHERN HEMISPHERE SEVERAL DAYS AGO WILL CONTINUE TO AFFECT THE SOUTHERN CALIFORNIA COASTAL WATERS. SEVERAL BUOYS ACROSS THE COASTAL WATERS HAVE REPORTED SWELL HEIGHTS OF 3 TO 5 FEET WITH A PERIOD OF 18 SECONDS THIS EVENING. THE LONG PERIOD SOUTH TO SOUTHWEST SWELL IS EXPECTED TO PEAK TONIGHT INTO WEDNESDAY. DURING THE PEAK OF THE EVENT...SWELL HEIGHTS OF 4 TO 6 FEET WILL BE POSSIBLE ACROSS THE COASTAL WATERS. THE MAIN EXCEPTION WILL BE AREAS IN THE SANTA BARBARA CHANNEL BLOCKED FROM THE SOUTHERLY SWELL DUE TO THE CHANNEL ISLANDS. FOR MORE INFORMATION ON LOCAL BEACH IMPACTS INCLUDING THE HIGH SURF ADVISORY...HIGH RIP CURRENT RISK...AND MINOR COASTAL FLOODING POTENTIAL...PLEASE REFER TO THE LATEST COASTAL FLOOD ADVISORY. THOSE WITH SMALLER CRAFT SHOULD BE PREPARED FOR ROUGHER THAN NORMAL SEAS ACROSS THE ENTIRE COASTAL WATERS OF THE SOUTHERN CALIFORNIA...MAINLY TONIGHT INTO WEDNESDAY. $$ SIRARD
000 FZUS76 KLOX 071317 MWSLOX MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 517 AM PST WED NOV 7 2007 PZZ650-655-670-673-676-072100- /X.CON.KLOX.MA.S.0021.000000T0000Z-071108T1200Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 517 AM PST WED NOV 7 2007 ...LONG PERIOD SOUTH-SOUTHWEST SWELL WILL AFFECT THE COASTAL WATERS THROUGH TONIGHT... A LARGE SOUTH-SOUTHWEST SWELL GENERATED IN THE SOUTHERN HEMISPHERE SEVERAL DAYS AGO WILL CONTINUE TO AFFECT THE SOUTHERN CALIFORNIA COASTAL WATERS. SEVERAL BUOYS ACROSS THE COASTAL WATERS HAVE REPORTED SWELL HEIGHTS OF 3 TO 5 FEET WITH A PERIOD OF 18 SECONDS THIS MORNING. THE LONG PERIOD SOUTH TO SOUTHWEST SWELL IS EXPECTED TO PEAK THIS MORNING...WHERE SWELL HEIGHTS OF 4 TO 6 FEET WILL BE POSSIBLE ACROSS THE COASTAL WATERS. THE MAIN EXCEPTION WILL BE AREAS IN THE SANTA BARBARA CHANNEL BLOCKED FROM THE SOUTHERLY SWELL DUE TO THE CHANNEL ISLANDS. FOR MORE INFORMATION ON LOCAL BEACH IMPACTS INCLUDING THE HIGH SURF ADVISORY...HIGH RIP CURRENT RISK...AND MINOR COASTAL FLOODING POTENTIAL...PLEASE REFER TO THE LATEST COASTAL FLOOD ADVISORY. THOSE WITH SMALLER CRAFT SHOULD BE PREPARED FOR ROUGHER THAN NORMAL SEAS ACROSS THE ENTIRE COASTAL WATERS OF THE SOUTHERN CALIFORNIA...MAINLY TONIGHT INTO WEDNESDAY. $$ MEIER
000 FZUS76 KLOX 072052 MWSLOX MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1252 PM PST WED NOV 7 2007 PZZ650-655-670-673-676-080500- /X.CON.KLOX.MA.S.0021.000000T0000Z-071108T1200Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 1252 PM PST WED NOV 7 2007 ...LONG PERIOD SOUTH-SOUTHWEST SWELL WILL AFFECT THE COASTAL WATERS THROUGH TONIGHT... A LARGE SOUTH-SOUTHWEST SWELL GENERATED IN THE SOUTHERN HEMISPHERE SEVERAL DAYS AGO WILL CONTINUE TO AFFECT THE SOUTHERN CALIFORNIA COASTAL WATERS. SEVERAL BUOYS ACROSS THE COASTAL WATERS HAVE REPORTED SWELL HEIGHTS OF 3 TO 5 FEET WITH A PERIOD OF 17 SECONDS THIS AFTERNOON. THE LONG PERIOD SOUTH TO SOUTHWEST SWELL IS EXPECTED TO PEAK TODAY...WHERE SWELL HEIGHTS OF 4 TO 6 FEET WILL BE POSSIBLE ACROSS THE COASTAL WATERS. THE MAIN EXCEPTION WILL BE AREAS IN THE SANTA BARBARA CHANNEL BLOCKED FROM THE SOUTHERLY SWELL DUE TO THE CHANNEL ISLANDS. FOR MORE INFORMATION ON LOCAL BEACH IMPACTS INCLUDING THE HIGH SURF ADVISORY...HIGH RIP CURRENT RISK...AND MINOR COASTAL FLOODING POTENTIAL...PLEASE REFER TO THE LATEST COASTAL FLOOD ADVISORY. THOSE WITH SMALLER CRAFT SHOULD BE PREPARED FOR ROUGHER THAN NORMAL SEAS ACROSS THE ENTIRE COASTAL WATERS OF THE SOUTHERN CALIFORNIA...MAINLY TONIGHT INTO WEDNESDAY. $$ RAT
000 FZUS76 KLOX 080256 MWSLOX MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 656 PM PST WED NOV 7 2007 PZZ650-655-670-673-676-080400- /X.CAN.KLOX.MA.S.0021.000000T0000Z-071108T1200Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 656 PM PST WED NOV 7 2007 ...LONG PERIOD SOUTH-SOUTHWEST SWELL HAS SUBSIDED OVER THE SOUTHWEST CALIFORNIA COASTAL WATERS... THE LARGE SOUTH-SOUTHWEST SWELL OVER THE SOUTHERN CALIFORNIA COASTAL WATERS HAS SUBSIDED TO 3 TO 4 FEET WITH A PERIOD OF 16 TO 17 SECONDS. AS A RESULT...THE THREAT OF ROUGHER THAN NORMAL SEAS ACROSS THE COASTAL WATERS HAS ENDED. $$ SIRARD
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this marine weather statement went out at Nov 5, 12:15 PM PST, 2 hours 6 minutes earlier.
Area forecast discussion, Nov 5, 12:15 PM PST, 2 hours 6 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1215 PM PST MON NOV 5 2007 NEW AVIATION/MARINE DISCUSSIONS .SHORT TERM... MARINE LAYER HAS PUSHED UP TO AROUND 1500 FEET THIS MORNING...BUT VISIBILITIES REMAIN VERY LOW IN PORTIONS OF THE LA/VTU COUNTY VALLEYS. ALTHOUGH THE STRATUS COVERAGE AND DENSE FOG SHOULD CLEAR TO THE BEACHES BY THE EARLY AFTERNOON...VALLEY HAZE SHOULD CONTINUE FOR MUCH OF THE DAY. THE DEEPENED MARINE LAYER...LATER CLEARING STRATUS...AND HAZY SKIES SHOULD HELP COOL THINGS OFF A BIT FROM YESTERDAY...THROUGH MOST COASTAL AREAS WILL SEE LITTLE CHANGE AND REMAIN COOL LIKE IT HAS BEEN. CENTRAL COAST WILL SEE VERY LITTLE CLEARING AND MAY SEE STRATUS OVER A LARGE PORTION OF THE AREA THROUGH THE REST OF THE DAY. GRADIENTS WILL CONTINUE TO TURN ONSHORE...WITH LAX-DAG LIKELY PUSHING INTO THE +3.0 MB RANGE BY THE AFTERNOON. ANY LINGERING EASTERLY FLOW OVER THE MOUNTAINS SHOULD WEAKEN BY THIS AFTERNOON...WITH SOME LIGHT SOUTHERLY ONSHORE FLOW RETURNING TO OTHER PARTS OF THE VALLEYS AND MOUNTAINS. THE HEADLINING STORY FOR THE NEXT COUPLE OF DAYS...OTHER THAN A STUBBORN MARINE LAYER...IS A SIGNIFICANT SOUTH SWELL HEADED OUR WAY. SEE THE SUBSEQUENT MARINE DISCUSSION FOR MORE INFORMATION. ,..FROM PREVIOUS DISCUSSION... FROM NOW TO THURSDAY MORNING THE WEATHER SHOULD NOT CHANGE MUCH AT ALL. THE UPPER LOW ROTATES LAZILY AROUND ITSELF IN THE EAST PAC AND WILL LIKELY HAVE LITTLE IMPACT ON OUR WEATHER THE GRADIENTS STAY WEAKLY ONSHORE. NAM BUFR SOUNDINGS SHOW NO CHANGE IN THE ATMOSPHERE EXCEPT FOR THE DIURNAL CURVE FROM NOW UNTIL THU MORNING. THERE WILL BE LITTLE DAY TO DAY DIFFERENCES OF COURSE. THERE IS A CHANCE SOME UPPER LEVEL CLOUDS WILL SPIN AROUND THE LOW AND OVERHEAD. THE MARINE LAYER WILL CLEAR A LITTLE EARLIER OR A LITTLE LATER. AND OTHER MINOR DIFFERENCES BUT OVER ALL THINGS WILL BE VERY MUCH THE SAME, .LONG TERM... EC AND GFS DO NOT AGREE AT ALL ON THE FRIDAY THROUGH MONDAY FORECAST. BY SATURDAY NIGHT THE TWO FORECASTS HAVE THE UPPER LOW 1000 MILE APART FROM EACH OTHER. THE GFS BRINGS A WEAK FRONT THROUGH THE AREA OVER THE WEEKEND. IN RESPONSE TO THIS THE MARINE LAYER COULD MIX OUT NORTH OF POINT CONCEPTION AND LIFT AND FILL THE VLYS SOUTH OF POINT CONCEPTION. THIS IS A RATHER LOW CONFIDENCE FORECAST AND WOULD GUESS THAT THERE WILL BE MANY DIFFERENT FORECAST SOLUTIONS IN THE FUTURE. && .AVIATION...05/2000Z A PERSISTENT CLOUD DECK WAS JUST STARTING TO CLEAR OUT OF MOST OF THE VALLEY LOCATIONS AROUND NOON...WHILE THE MAJORITY OF COASTAL TAFS WERE STILL ENSHROUDED IN OVERCAST CONDITIONS. VERY LIGHT WINDS AND A MOIST ATMOSPHERE BELOW ABOUT 1500 FEET WILL CONSPIRE TO CREATE A SOMEWHAT GLOOMY AVIATION CONDITION INTO TUESDAY. MOST COASTAL TAF SITES WILL BE A LITTLE SLOW TO CLEAR THIS AFTERNOON. THE LOW CLOUDS AND FOG WILL RETURN TO THE COAST AND VALLEYS THIS EVENING WITH DENSE FOG RETURNING TO THE VALLEY TAFS. KLAX...THE LOW CLOUDS AND FOG WILL CLEAR OUT SOMEWHAT AROUND 21-22Z THIS AFTERNOON WITH A LIGHTER THAN NORMAL AFTERNOON SEA BREEZE. THE LOW CLOUDS AND FOG WILL BE RATHER QUICK TO RETURN THIS AFTERNOON...RETURNING TO THE AIRFIELD BETWEEN 00-01Z. KBUR...MOSTLY CLEAR SKIES HAVE JUST RETURNED TO THE AIRFIELD AND WILL CONTINUE THIS AFTERNOON AND EARLY EVENING WITH A LIGHTER THAN NORMAL AFTERNOON SEA BREEZE. THE LOW CLOUDS AND FOG WILL RETURN AGAIN AROUND MIDNIGHT...WITH DENSE FOG POSSIBLE AGAIN BEFORE SUNRISE TUESDAY. && .MARINE...05/2000Z A LARGE SOUTHWEST SWELL WILL IMPACT THE SOUTHERN CALIFORNIA BEACHES FROM TUESDAY EVENING INTO WEDNESDAY EVENING. THE LARGE SWELL WILL CAUSE ABOVE NORMAL SURF...ESPECIALLY ALONG SOUTHWEST FACING BEACHES...AND MINOR COASTAL FLOODING NEAR THE TIMES OF HIGH TIDE. THE HIGH TIDE OF NEARLY 6 FEET EARLY WEDNESDAY MORNING WILL COINCIDE WITH THE HIGHER THAN NORMAL SURF TO PRODUCE MINOR COASTAL FLOODING. A COASTAL FLOOD ADVISORY WILL BE ISSUED FOR MINOR COASTAL FLOODING AND ABOVE NORMAL SURF WITH THE AFTERNOON PACKAGE. IN ADDITION...THE LARGE SOUTHWEST SWELL WILL PRODUCE ROUGHER THAN NORMAL SEAS FOR THE INNER COASTAL WATERS...AND A MARINE WEATHER STATEMENT FOR SMALL CRAFT WILL BE ISSUED WITH THE AFTERNOON PACKAGE. && .LOX WATCHES/WARNINGS/ADVISORIES... DENSE FOG ADVISORY (SEE LAXNPWLOX). && PUBLIC...RORKE/KITTELL AVIATION/MARINE...SWEET WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 5, 10:00 AM PST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1000 AM PST MON NOV 5 2007 CAZ034>041-044>047-051>054-059-087-088-061400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 1001 AM PST MON NOV 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY DENSE FOG WILL LIKELY REFORM OVER THE VALLEYS OF VENTURA AND LOS ANGELES COUNTIES LATER TONIGHT. VISIBILITIES WILL BE LESS THAT ONE QUARTER MILE...WHICH WILL MAKE DRIVING POTENTIALLY HAZARDOUS... OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY DENSE FOG WILL LIKELY AFFECT THE VALLEYS OF VENTURA AND LOS ANGELES COUNTIES DURING THE LATE NIGHT THROUGH MORNING HOURS ON TUESDAY...AND POSSIBLY WEDNESDAY AND THURSDAY. VISIBILITIES WILL BE LESS THAT ONE QUARTER MILE...WHICH WILL MAKE DRIVING POTENTIALLY HAZARDOUS. TUESDAY THROUGH THURSDAY...A LARGE SOUTH SWELL EVENT IN CONJUNCTION WITH A HIGHER THAN NORMAL HIGH TIDE WILL PRODUCE HAZARDOUS SURF ON THE SOUTH FACING BEACHES...AND THE POTENTIAL FOR LOCAL COASTAL FLOODING. IN ADDITION...HAZARDOUS RIP CURRENTS WILL LIKELY OCCUR AT ALL BEACHES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KITTELL
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 4:04 AM PST | Dense Fog Advisory | LOX | 6 hr | |
| Nov 5, 2:21 PM PST | Coastal Flood Advisory | LOX | 52 hr |
Nearby
Marine Weather Statements in California, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.